MathSciNet Relay Station
MathSciNet bibliographic data
MR273161 (42 #8042) 34.75
Grimm, L. J. Existence and uniqueness for nonlinear neutral-differential equations. Bull. Amer. Math. Soc. 77 1971 374–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement